# SDR USAASB00341

- Difficulty date: December 4, 2000
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J4981
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 39,518 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BDL - FLT 2775 - ON CLIMB-OUT FROM BDL, EN ROUTE TO BWI, THE NR 2 ENGINE GENERATOR DROPPED OFF LINE WITH NO RESET.  THE APU WAS ALREADY ON MEL, SO THE FLIGHT RETURNED TO THE FIELD AT BDL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE GENERATOR.  OPS CHECK GOOD.  ALSO, REMOVED AND RPLACED THE NR 2 ENGINE GENERATOR CONTROL UNIT (P/N 948F458-1) AS PRECAUTIONARY.  OPS CHECK GOOD.  (M)
